Access count of this item: 67

Files in This Item:
File Description SizeFormat 
0643-5.pdf1.32 MBAdobe PDFView/Open
Title: 常微分方程式に対する数値解のBalanced Pairについて(常微分方程式の数値解法)
Authors: 大橋, 常道  KAKEN_name
Author's alias: Oohashi, Tsunemichi
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 643
Start page: 74
End page: 93
Appears in Collections:Numerical Solution of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.